# SDR ASAA2019010727693

- Difficulty date: January 7, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 42,938 hours, 13,102 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AUTO FAIL LT ON IN PRESSURIZATION PANEL. GROUNDED - YES. PERFORMED FIM 21-31 TASK 827. FOUND TO BE AN INTERMITTENT FAULT.
